MathSciNet Relay Station
MathSciNet bibliographic data
MR1966321 82B43 (82B20)
Cardy, John; Ziff, Robert M. Exact results for the universal area distribution of clusters in percolation, Ising, and Potts models. J. Statist. Phys. 110 (2003), no. 1-2, 1–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement